Rational Points on X O + (p)

Show simple item record

dc.contributor.author Galbraith, Steven en
dc.date.accessioned 2015-07-27T21:00:01Z en
dc.date.issued 1999-01 en
dc.identifier.citation Experimental Mathematics, 1999, 8 (4), pp. 311 - 318 en
dc.identifier.issn 1058-6458 en
dc.identifier.uri http://hdl.handle.net/2292/26451 en
dc.description.abstract We study the rational points on XO +(p) = XO(p)/Wp. It is known that there are rational points corresponding to cusps and elliptic curves with complex multiplication (CM). We use computational methods to exhibit exceptional rational points on XO +(p) for p = 73, 103, 137, 191 and 311. We also provide the j-invariants of the corresponding non-CM quadratic Q-curves. en
dc.language English en
dc.publisher A. K. Peters en
dc.relation.ispartofseries Experimental Mathematics en
dc.rights Items in ResearchSpace are protected by copyright, with all rights reserved, unless otherwise indicated. Previously published items are made available in accordance with the copyright policy of the publisher. Details obtained from http://www.sherpa.ac.uk/romeo/issn/1058-6458/ en
dc.rights.uri https://researchspace.auckland.ac.nz/docs/uoa-docs/rights.htm en
dc.title Rational Points on X O + (p) en
dc.type Journal Article en
dc.identifier.doi 10.1080/10586458.1999.10504621 en
pubs.issue 4 en
pubs.begin-page 311 en
pubs.volume 8 en
dc.rights.holder Copyright: A. K. Peters en
pubs.author-url http://www.tandfonline.com/doi/abs/10.1080/10586458.1999.10504621 en
pubs.end-page 318 en
pubs.publication-status Published en
dc.rights.accessrights http://purl.org/eprint/accessRights/RestrictedAccess en
pubs.subtype Article en
pubs.elements-id 489131 en
pubs.org-id Science en
pubs.org-id Mathematics en
dc.identifier.eissn 1944-950X en
pubs.record-created-at-source-date 2015-07-28 en

Files in this item

Find Full text

This item appears in the following Collection(s)

Show simple item record


Search ResearchSpace